MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHECK VALVE WITH MALE/FEMALE LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHECK VALVE WITH MALE/FEMALE LUER LOCK; STOPCOCK, I.V. SET
Catalog Number 011-CS25
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation; however, has not been received.
 
Event or Problem Description
An event occurred on an unspecified date involved a check valve with male/female luer lock where it was reported that during the placement of the valve onto the patient, after some time blood came out of the valve, on the patient's hand.No profound cuts, holes or inconsistencies in the valve, and the problem occurred in the past two weeks ago including several valves.There was patient involvement, and unknown harm reported.

Brand Name
CHECK VALVE WITH MALE/FEMALE LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25575937
Report Number9617594-2026-00702
Device Sequence Number5154904
Product Code FMG
UDI-Device Identifier00840619006075
UDI-Public(01)00840619006075(17)300701(10)14505009
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-CS25
Device Lot Number14505009
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown